# SDR CKSA97459

- Difficulty date: August 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N708CK
- Make and model: Boeing 747269B
- Aircraft serial: 21543
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Light
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LANDING GEAR ON SHORT FINAL HAD RED GEAR LIGHT WITH PRIMARY ALTERNATE CHECKS GOOD CYCLED GEAR CHECKS GOOD.  CHECKED INTEGRITY OF WIRING AND SWITCHES NO DEFECTS NOTED.
